Lipitor Weaning, Cessation, Nightmares, Sweats, Best Wishes
Oh, my gosh! I've been on Lipitor for about 3 years now, and had no idea until this weekend, that it might be the cause of so many of my problems! ... more »
Oh, my gosh! I've been on Lipitor for about 3 years now, and had no idea until this weekend, that it might be the cause of so many of my problems!
After having worked so hard to lose 62 pounds, I was put on Lipitor 10 mg. I've gained back all of my weight, particularly around my abdomen. I have also been treated for hypothyroidism for about 12 years.
Around three years ago, I began having spontaneous nosebleeds. My nose would begin itching uncontrolably, sometimes for hours. Eventually, it would stop itching, and perhaps an hour later, the nosebleed would begin. The bleeding would be fairly heavy.
I found that if I took an allergy medication such as Claritin or Zyrtec, the nosebleeds were eliminated, however if I missed a few days, they would return. I've developed constant sinus congestion which leads to frequent sinus and ear infections. My doctor tells me I've probably suddenly developed an allergy to the dog I've had for 12 years.
Upon reading these articles, I realize that so many of my other symptoms may also be related to Lipitor. They include;
1. Weight gain
3. Difficulty standing
3. Muscle weakness
4. Difficulty climbing stair
6. Heartburn and acid reflux
7. Lack of stamina (I can only walk for short distances without suffering back and leg pain)
8. Hot flashes (Sometimes, I get so hot, I almost lose consciousness)
9. Short term memory loss (I also search for words and cannot find them)
10. Seriously diminished libido
11. Aches and pain all over my body, (a feeling similar to being bruised)
12, Blurry vision
Thank you so much for putting this website out here, I intend to discontinue use of Lipitor beginning now. I hope to be myself again very soon.